Recent results on Lyapunov-theoretic techniques for nonlinear stability

Yuandan Lin, Eduardo Sontag, Yuan Wang

Research output: Contribution to journalConference articlepeer-review

21 Scopus citations

Abstract

In this work we estabilish a Converse Lyapunov Function Theorem useful for studying stability of systems with disturbances. The result applies to global stability with respect to closed, not necessarily compact, invariant sets, and the resulting Lyapunov functions are smooth.

Original languageEnglish (US)
Pages (from-to)1771-1775
Number of pages5
JournalProceedings of the American Control Conference
Volume2
StatePublished - 1994
Externally publishedYes
EventProceedings of the 1994 American Control Conference. Part 1 (of 3) - Baltimore, MD, USA
Duration: Jun 29 1994Jul 1 1994

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Recent results on Lyapunov-theoretic techniques for nonlinear stability'. Together they form a unique fingerprint.

Cite this